Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Colleen M Robles, Associate Professor

Colleen M Robles
Contact Info:
Office Location:  187 Physics
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~robles/

Teaching (Fall 2017):

  • MATH 790-90.03, MINICOURSE IN ADVANCED TOPICS Synopsis
    Gross Hall 318, TuTh 01:25 PM-02:40 PM
Teaching (Spring 2018):

  • MATH 627.01, ALGEBRAIC GEOMETRY Synopsis
    Physics 205, TuTh 11:45 AM-01:00 PM
  • MATH 633.01, COMPLEX ANALYSIS Synopsis
    Physics 205, TuTh 03:05 PM-04:20 PM
Office Hours:

Office hours.
Education:

Ph.D.University of British Columbia2003
Recent Publications   (More Publications)

  1. Robles, C, Characterization of Calabi–Yau variations of Hodge structure over tube domains by characteristic forms, Mathematische Annalen (September, 2017), pp. 1-25 [doi]  [abs]
  2. Kerr, M; Robles, C, Variations of Hodge structure and orbits in flag varieties, Advances in Mathematics, vol. 315 (July, 2017), pp. 27-87 [doi]  [abs]
  3. Kerr, M; Robles, C, Classification of smooth horizontal Schubert varieties, European Journal of Mathematics, vol. 3 no. 2 (June, 2017), pp. 289-310 [doi]
  4. Robles, C, Classification of horizontal s, Compositio Mathematica, vol. 152 no. 05 (May, 2016), pp. 918-954 [doi]
  5. Robles, C, Characteristic cohomology of the infinitesimal period relation, Asian Journal of Mathematics, vol. 20 no. 4 (Accepted, 2016), pp. 725-758 [arXiv:1310.8154], [doi]
Recent Grant Support

  • Complex Geometric and Lie Theoretic Aspects of Hodge Theory, National Science Foundation, DMS-1611939, 2016/07-2019/06.      
  • Complex Geometric and Lie Theoretic Aspects of Hodge Theory, National Science Foundation, DMS-1611939, 2016/07-2019/06.      
  • FRG: Collaborative Hodge Theory and Representation Theory, Texas A&M University, 2015/07-2017/06.      
  • Hodge Theory and Representation Theory, National Science Foundation, 1559592, 2015/07-2016/08.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320